Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 13)
Article Information:

Ternary Three Point Non-Stationary Subdivision Scheme

Shahid S. Siddiqi and Muhammad Younis
Corresponding Author:  Muhammad Younis 

Key words:  Approximation, convergence, mask, non-stationary, subdivision scheme, ternary,
Vol. 4 , (13): 1875-1882
Submitted Accepted Published
January 08, 2012 February 17, 2012 July 01, 2012
Abstract:

A ternary three-point approximating non-stationary subdivision scheme is presented that generates the family of C2 limiting curve. The proposed scheme can be considered as the non-stationary counterpart of the ternary three-point approximating stationary scheme. The comparison of the proposed scheme has been demonstrated using different examples with the existing ternary three-point stationary scheme, which shows that the limit curves of the proposed scheme behave more pleasantly and are very close to generate the conic section.
Abstract PDF HTML
  Cite this Reference:
Shahid S. Siddiqi and Muhammad Younis, 2012. Ternary Three Point Non-Stationary Subdivision Scheme.  Research Journal of Applied Sciences, Engineering and Technology, 4(13): 1875-1882.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved